I had a scare and took plan b literally within 20 minutes of the incident. This was about 19 days before my next period was expected (which was yesterday 4/13). Last weekend I started noticing brown discharge that would come and go, and yesterday it turned into more of brown spotting along with cramps, just like the ones I get with my period. This morning I noticed it as more than spotting, but still brown. Is this a normal effect of plan b? And is this my period now, or should I still be freaking out?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2015 • 1 answer
Posted 2 Mar 2015 • 2 answers
Posted 21 Jun 2015 • 1 answer
Posted 24 Jun 2015 • 1 answer
Posted 26 May 2016 • 1 answer